Hatvani László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:Stability properties of the equilibrium under the influence of unbounded damping.
Szerző:Hatvani, L.; Terj\'eki, J.
Forrás:Acta Sci. Math. 48, 187-200 (1985).
Nyelv:English
Absztrakt:By Lyapunov's direct method and differential inequalities a theorem is proved for general differential systems which guarantees the stability of the zero solution with respect to a part of the variables, the convergence of this part to a finite limit, and the convergence to zero of the further variables along the solutions as the time tends to infinity. This theorem is applied to get conditions for the asymptotic stop of a dissipative mechanical system. This property means that the generalized coordinates have finite limits and the velocities tend to zero. The paper is concluded by the example of the mathematical plain pendulum with changing length. 
Letöltés:  | Zentralblatt